Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


taking meds at same time
Sep 17, 2005

I am on Sustiva and Truvada. I started with 73 CD4 and 121,000 viral load a month ago. Two weks into taking meds I was undetecteble and my t cells doubled to 159 with no side effects from the meds. I was happy and my Dr was impressed.

The thing is, for three days now I havent been taking my meds at the exact same time. Onr night i stayed out late and took them 2 hours later than my normal time. The next two times i took them about 20 to 25 min late. i am exposing my self to resistance. I am alreafy freaking out. Please help.

Gina

Response from Dr. Young

Gina-

No need to freak out. While it's very reasonable and important to stay focused on adherence to medications, there's easily a couple of hour (if not more) window within which it's fine to take your medications. It's more important that you simply take your medications every evening and not miss the dose entirely.

Nevertheless, if you're having difficulty with the timing of your meds, be sure to discuss the issue with your healthcare provider-- perhaps there are other strategies or reminders that will assist.

Good luck, good health and thanks for reading. BY



Previous
Amazing Results after 1 year on HAART
Next
Drug Interaction

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement